Correction to "Mutable Checkpoints: A New Checkpointing Approach for Mobile Computing Systems"
MAY 2002 (Vol. 13, No. 5) p. 527
1045-9219/02/$31.00 © 2002 IEEE

Published by the IEEE Computer Society
Correction to "Mutable Checkpoints: A New Checkpointing Approach for Mobile Computing Systems"
Guohong Cao, IEEE Member

Mukesh Singhal, IEEE Fellow
  Article Contents  
  REFERENCES  
Download Citation
   
Download Content
 
PDFs Require Adobe Acrobat
 
The following are corrections to this paper which appeared in February 2001. In Section 3.3.5, where we described the algorithm, called Actions at process $P_i$ , on receiving a computation message from $P_j$ , we have discovered an error in a math equation. The fourth line in this action:








    G. Cao is with the Department of Computer Science and Engineering, Pennsylvanis State University, University Park, PA 16802.

    E-mail: gcao@cse.psu.edu.

    M. Singhal is with the Department of Computer and Information Science, Ohio State University, Columbus, OH 43210.

    E-mail: singhal@cis.ohio-state.edu.

Manuscript received 1 Mar. 2000; revised 1 Aug. 2000; accepted 15 Aug. 2000.

For information on obtaining reprints of this article, please send e-mail to: tpds@computer.org, and reference IEEECS Log Number 112984.

REFERENCES